# SDR USAA2013061200001

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 59,698 hours, 39,229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ENROUTE, CREW REPORTED A SMOKE ODOR IN CABIN.  CAPTAIN DECLARED AN EMERGENCY AND REPORTED THAT WHILE DEPRESSURIZING, SMELL DISSIPATED.  FLIGHT LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  MX ACCOMPLISHED TROUBLESHOOTING CABIN ODOR JOB CARD IAW 03L00021001.  NO DISCREPANCIES NOTED.  PROGRAMMED FOR RECIRCULATION FAN HEPA FILTER REPLACEMENT, AS PRECAUTIONARY, NEXT MX. SUBSEQUENTLY, MX REPLACED HEPA FILTERS IAW AMM 21-21-23-401, AS PRECAUTIONARY.
